# SDR FDEA202307041221

- Difficulty date: July 4, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53981113200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE SHEAR WEB FOUND CRACK NEAR FR79 PLUS 5",Y1650 REPLACED THE CRACKED SHEAR WEB WITH NEW PART. I.A.W A300-600F SRM 51-72-10-001, PAGE2.
